Access count of this item: 73

Files in This Item:
File Description SizeFormat 
1722-10.pdf568.81 kBAdobe PDFView/Open
Title: Restriction of Vogan-Zuckerman derived functor modules to symmetric subgroups (Homogeneous spaces and non-commutative harmonic analysis)
Authors: 大島, 芳樹  KAKEN_name
Author's alias: Oshima, Yoshiki
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 111
End page: 116
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.